# SDR KBM2004F00061

- Difficulty date: May 3, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- Aircraft time: 4,182 hours
- System (JASC): 7921 · Engine Oil Cooler
- Part: Motor
- Part number: MS5750V01
- Part serial: 10426
- Condition: Inoperative
- Location: Oil Cooler
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OIL COOLER HARD TO TURN.  REMOVED AND REPLACED.
